ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Elasticity solution for a long circular sandwich cylindrical shell subjected to axisymmetric load

Chandrashekhara, K and Bhimaraddi, A (1982) Elasticity solution for a long circular sandwich cylindrical shell subjected to axisymmetric load. In: International Journal of Solids and Structures, 18 (7). pp. 611-618.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (518Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

An elasticity solution has been obtained for a long circular sandwich cylindrical shell subjected to axisymmetric radial ring load using Love's stress function approach. Numerical results are presented for different ratios of modulus of elasticity of the layers. The results obtained from this analysis have been compared with those obtained from sandwich shell theory due to Fulton.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 15 Jul 2009 09:08
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ernet.in/id/eprint/21543

Actions (login required)

View Item View Item